# SDR SWAA054036

- Difficulty date: December 14, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 54,075 hours, 49,329 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NLG W/W UPPER CEILING WEB CRACKED AT BS 251.625, RBL 7.75 & LBL 7.75.  REPAIRED WEB PER SWA EA.
